# SDR A6WA2017083045245

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 34,645 hours, 33,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS PAST ROW 8 WILL NOT ILLUMINATE.   INSPECTED EMERGENCY LIGHTING AND FOUND CONNECTOR LOOSE AT ROW 12.  SECURED THE CONNECTOR IAW AMM 33-51-00, OPS CHECKED GOOD.
